Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

'Tane Babe

  • entries
    6
  • comments
    9
  • views
    1060

Day 30 Absorbica- Month 1 was ROUGH

Hey there!
I'm gonna try my best to stay positive throughout this post but these last few weeks have been a bit rough. So I'll try not to focus on the bad, as many of us know this is a JOURNEY and no quick fix. It gets worse before it gets better is a VERY true statement.

Side effects: dry arms (some white patches are forming on them so I keep them moisturized), body aches (REALLY bad after working out for a day), eye dryness (very slight, I can still sleep in my contacts most nights), and increased appetite (I don't know if this is from the meds but its happening to me!)

Acne: these past few weeks I've gotten a lot of spots. They all go away pretty quick, but they are more frequent than I am used to. Nothing cystic; the largest ones have been inflamed whiteheads. I have a small eczema spot (or so it seems) on my forehead that clearing up but bugging me, other than that I have about 2 small spots and 1 healing mark. I stopped picking completely and my face looks a lot calmer just from that. Positive note: all of my closed comedones I got from my hormonal hell from Spiro have purged. Also spots come and go way faster than before. Pretty much ZERO BODY ACNE. Love that. 

Doctors Appt: My triglycerides were HIIGH so I am getting them rechecked and then probably going to be put on a cholesterol-reducing med. That is stressing me. We are going through with upping my dosage to 25 mgs twice a day (from 40 to 50). 

As of now I am breaking out a little bit everyday. Nothing horrendous, just enough to annoy me and make me feel bummed. 

Any wors of encouragement would be very much appreciated. Thank you guys. 



2 Comments


Recommended Comments

I'm in the same boat. Pretty much. I'm about 45 days into 60mg of Absorica. I have no more body acne, but I'm still getting pimples on my face. But as each day passes, the ones that do appear are smaller and they go away quickly. It doesn't make it any less frustrating or annoying though.

Share this comment


Link to comment
9 hours ago, SendMeAngels said:

I'm in the same boat. Pretty much. I'm about 45 days into 60mg of Absorica. I have no more body acne, but I'm still getting pimples on my face. But as each day passes, the ones that do appear are smaller and they go away quickly. It doesn't make it any less frustrating or annoying though.

YES! The same is what I have been going through this week. At the beginning of the week I got a big one, then the day after a small-ish but very red one, now I'm just getting my normal little clogged pores. So I feel like my skin is "normal" as in before accutane. But these blemishes literally heal in 24-48 hours, its amazing, but sooooo annoying lol. But I think soon they will become less frequent and  then stop all together, after all, that is the goal haha. 

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×